# SDR COMA2010121350259

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 34,061 hours, 29,563 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CLE SMOKE IN COCKPIT AND VERY BACK OF CABIN.  EMERGENCY DECLARED, A/C RETURNED TO CLE LANDED SAFELY.  SMOKE DISSIPATED BEFORE LANDING.  INSPECTED AND RAN APU AND PACKS FOR APPROX 1 HR.  NO SMOKE OR SMELL NOTED.
